Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

On an isotropic property of anti-Kahler-Codazzi manifolds

Arif Salımov, Kürşat Akbulut, Sibel Turanlı

COMPTES RENDUS MATHEMATIQUE Cilt 351 · ss. 837–839 · 01.11.2013
DOI ile aç

Özet

We give a proof of the fact that an anti-Kahler-Codazzi manifold reduces to an isotropic anti-Kahler manifold if and only if the Ricci tensor field coincides with the Ricci* tensor field. (C) 2013 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.

Atıf için künye

Salımov, A., Akbulut, K., & Turanlı, S. (2013). On an isotropic property of anti-Kahler-Codazzi manifolds. COMPTES RENDUS MATHEMATIQUE, 351, 837–839. https://doi.org/10.1016/j.crma.2013.09.020

BibTeX
@article{salimov2013-53687,
  author = {Salımov, Arif and Akbulut, Kürşat and Turanlı, Sibel},
  title = {On an isotropic property of anti-Kahler-Codazzi manifolds},
  journal = {COMPTES RENDUS MATHEMATIQUE},
  year = {2013},
  volume = {351},
  pages = {837--839},
  issn = {1631-073X},
  doi = {10.1016/j.crma.2013.09.020},
  url = {https://akademik.atauni.edu.tr/yayinlar/53687-on-an-isotropic-property-of-anti-kahler-codazzi-manifolds}
}